Vector bundles over noncommutative nodal curves
Abstract
We describe vector bundles over a class of noncommutative curves, namely, over noncommutative nodal curves of string type and of almost string type. We also prove that, in other cases, the classification of vector bundles over a noncommutative curve is a wild problem.Published
25.02.2012
Issue
Section
Research articles
How to Cite
Drozd, Yu. A., and D. E. Voloshyn. “Vector Bundles over Noncommutative Nodal Curves”. Ukrains’kyi Matematychnyi Zhurnal, vol. 64, no. 2, Feb. 2012, pp. 185-99, https://umj.imath.kiev.ua/index.php/umj/article/view/2565.